# SDR 99FDEA00262

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543095
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

99-158 - DURING CLB L1 WIND STARTED ARCING AND A CRACK DEVELOPED.  REMOVED AND REPLACED L1 WINDSHIELD AS PER MM 56/11/011/04 AND WINDOW HEAT CONTROL UNIT AS PER MM 30/41/042/5.  OP CK GOOD.
